Skip to Main content Skip to Navigation
Journal articles

Robustness of Nonlinear Systems with Respect to Delay and Sampling of the Controls

Abstract : We consider continuous time nonlinear time varying systems that are globally asymptotically stabilizable by state feedbacks. We study the stability of these systems in closed loop with controls that are corrupted by both delay and sampling. We establish robustness results through a Lyapunov approach of a new type.
Document type :
Journal articles
Complete list of metadatas

Cited literature [26 references]  Display  Hide  Download

https://hal.inria.fr/hal-00823918
Contributor : Frederic Mazenc <>
Submitted on : Sunday, May 19, 2013 - 4:30:51 PM
Last modification on : Thursday, July 9, 2020 - 4:08:01 PM
Document(s) archivé(s) le : Tuesday, August 20, 2013 - 4:07:56 AM

File

21Oct2012FMSamplingDraft.pdf
Files produced by the author(s)

Identifiers

Collections

Citation

Frédéric Mazenc, Michael Malisoff, Thach Dinh. Robustness of Nonlinear Systems with Respect to Delay and Sampling of the Controls. Automatica, Elsevier, 2013, 49 (6), pp.1925-1931. ⟨10.1016/j.automatica.2013.02.064⟩. ⟨hal-00823918⟩

Share

Metrics

Record views

724

Files downloads

669